Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :34 Issue : 1 2007      Add To Cart                                                                    Download

An exponential estimate for solutions of linear impulsive delay differential equations

Auther : JEHAD ALZABUT AND THABET ABDELJAWAD

Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, TURKEY.

E-mail: jehad@cankaya.edu.tr; thabet@cankaya.edu.tr

 

ABSTRACT

 

This paper is concerned with linear impulsive delay differential equations with impulsive conditions allowing delays in the index of the jumps. We obtain an exponential estimate for the solutions of such types of equations. In preparation to this, we present three essential lemmas related to the adjoint equation, the representation of solutions and a bound for the fundamental matrix. Moreover, a sharper estimate is provided.

 

Keywords: adjoint: delay; exponential estimate; impulse.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55639

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law